MAUDE Adverse Event Report: SEIKAGAKU CORPORATION GEL-ONE X-LINKED HYALUR 3ML; BIOLOGICS

SEIKAGAKU CORPORATION GEL-ONE X-LINKED HYALUR 3ML; BIOLOGICS
Model Number 00-1111-001-00
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Tingling (2171); Urticaria (2278); Skin Inflammation (2443)
Date of Event 12/10/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the gel one injection caused the patient to feel tingly and break out in hives and welts.The patient was prescribed benadryl.No additional patient consequences were reported.
 
Event or Problem Description
No additional event information is available at the time of this report.

Brand Name
GEL-ONE X-LINKED HYALUR 3ML
Common Device Name
BIOLOGICS
Manufacturer (Section D)
SEIKAGAKU CORPORATION
6-1, marunouchi
1-chrome chiyoda-ku, tokyo
MDR Report Key9496202
Report Number0001822565-2019-05340
Device Sequence Number17029603
Product Code MOZ
UDI-Device Identifier00087541300912
UDI-Public(01)00087541300912(17)200609(10)0019D05G
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/09/2020
Device Model Number00-1111-001-00
Device Catalogue Number00111100100
Device Lot Number0019G05G
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/04/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/19/2019
Supplement Report FDA Received Date05/10/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale